# SDR REXA2013042200757

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 24,219 hours, 21,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING INOPERABLE FROM ROW 8 TO 12.  CLEANED TERMINAL ENDS OF LIGHTS AND CYCLED SWITCH LIGHTS WORK AS REQUIRED IAW CRJ200 AMM 33-51-01.
